# SDR USAA920081610

- Difficulty date: August 30, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 23,915 hours, 13,844 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE 4393997 FLT NR RON CLT EMERGENCY EQUIPMENT RT HAND OFFWING ESCAPE SLIDE RESERVOIR REQUIRES REPLACEMENT DUE TO OPS TEST OF ESCAPE SLIDE.  PER DATA SHEET, SLIDE DEPLOYED BUT TOP OUTBOARD LIGHT DID NOT ILLUMINATE.  REPLACED RESERVOIR WITH SERVICEABLE UNIT.  """SUPP"** WILL BE SUBMITTED UPON RECEIPT OF INFORMATION ON REMOVED ESCAPE SLIDE.
